PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 140 | 3 | 289-298
Tytuł artykułu

A class of Fourier multipliers on H¹(ℝ²)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
An integral criterion for being an $H^1(ℝ^2)$ Fourier multiplier is proved. It is applied in particular to suitable regular functions which depend on the product of variables.
Słowa kluczowe
Czasopismo
Rocznik
Tom
140
Numer
3
Strony
289-298
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-12-10
poprawiono
2000-03-31
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-950 Warszawa, Poland, miwoj@impan.gov.pl
Bibliografia
  • [BBPW] E. Berkson, J. Bourgain, A. Pełczyński and M. Wojciechowski, Canonical Sobolev projections which are of weak type (1,1), Mem. Amer. Math. Soc., to appear.
  • [EG] R. E. Edwards and G. I. Gaudry, Littlewood-Paley and Multiplier Theory, Springer, 1977.
  • [FS] C. Fefferman and E. Stein, $H^p$ spaces of several variables, Acta Math. 129 (1972), 137-193.
  • [F] R. Fefferman, Some topics from harmonic analysis and partial differential equations, in: Essays on Fourier Analysis in Honor of Elias M. Stein, Princeton Univ. Press, 1995, 175-210.
  • [GR] J. García-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland, 1985.
  • [Hö] L. Hörmander, The Analysis of Linear Partial Differential Operators I, Springer, 1983.
  • [MZ] J. Marcinkiewicz and A. Zygmund, Quelques inégalités pour les opérations linéaires, Fund. Math. 32 (1939), 115-121.
  • [S] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, 1970.
  • [T] A. Torchinsky, Real-Variable Methods in Harmonic Analysis, Academic Press, 1986.
  • [W1] M. Wojciechowski, A Marcinkiewicz type multiplier theorem for $H^1$ spaces on product domains, this issue, 273-287.
  • [W2] M. Wojciechowski, A necessary condition for weak type (1,1) of multiplier transforms, Canad. J. Math., to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv140i3p289bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.